My mother is on Day 5 of Temodar. She is being treated for melanoma. She was treated with whole brain radiation in November and was recently on the Ipi treatment for melanoma. Because of disease progression, her doctor decided to go with Temodar. Since starting on it, she is unable to walk by herself, needs some help eating, is confused, and my father says today she is having trouble urinating. Can anyone give me some insight? Are these side effects of the Temodar?
Temodar is commonly used in conjunction with or a follow up to radiation. The temodar can lead to bone marrow suppression (weakening of the immune system and increased risk of infection). Symptoms can also be the result of cancer's effect on the brain. I wish the best for your mother, father and you.
- Temodar Information for Consumers
- Temodar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temodar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 1 answer
Posted 26 Sep 2011 • 4 answers
Posted 30 Jun 2012 • 1 answer
Temodar - m broyher-in-law had a melanoma on his chest, the took it off, it came back after kemo and
Posted 1 May 2013 • 1 answer
Posted 14 Sep 2013 • 2 answers